Facebook Twitter Instagram YouTube

Nonlinear cellular motions in Poiseuille channel flow

TitleNonlinear cellular motions in Poiseuille channel flow
Publication TypeJournal Article
Year of Publication1974
AuthorsZahn, J-P, Toomre, J, Spiegel, EA, Gough, DO
JournalJournal of Fluid Mechanics
Volume64
Issue02
Pagination319
Date PublishedJul-06-1975
ISSN0022-1120
DOI10.1017/S0022112074002424
Short TitleJ. Fluid Mech.

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.